MathSciNet Relay Station
MathSciNet bibliographic data
MR2479997 33D15 (33D67 33E05)
Spiridonov, V. P. Essays on the theory of elliptic hypergeometric functions. (Russian) Uspekhi Mat. Nauk 63 (2008), no. 3(381), 3--72; translation in Russian Math. Surveys 63 (2008), no. 3, 405–472
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement